Alert archive / Kentucky / Tornado Warnings in 2010

Tornado Warning 41, NWS Wilmington, OH

November 16, 2010Bracken County, Robertson County, Kentucky

NWS Wilmington, OH issued this tornado warning at Nov 16, 2010, 5:54 PM EST for Bracken County, Robertson County, Kentucky. It was in force for 18 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 16, 2010, 5:54 PM EST (22:54 UTC)
Expired
Nov 16, 2010, 6:12 PM EST
In force
18 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Bracken County, KY, Robertson County, KY

The radar

The Cincinnati radar (KILN), 83 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 16, 5:54 PM ESTTSTM WND DMG11 Se Falmouth, KYTREE DOWN AND ROOF BLOWN OFF A BUILDING NEAR MILFORD IN BRACKEN COUNTY.
Nov 16, 6:01 PM ESTTSTM WND DMGBrooksville, KYONE TREE REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WFUS51 KILN 162254
TORILN
KYC023-201-162330-
/O.NEW.KILN.TO.W.0041.101116T2254Z-101116T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
554 PM EST TUE NOV 16 2010

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  BRACKEN COUNTY IN NORTHERN KENTUCKY...
  ROBERTSON COUNTY IN NORTHERN KENTUCKY...

* UNTIL 630 PM EST.

* AT 553 PM EST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR         
  POWERSVILLE...MOVING NORTHEAST AT 50 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  BROOKSVILLE...
  AUGUSTA...

IN ADDITION...BERLIN...HITTVILLE...LENOXBURG...PARINA...JOHNSVILLE...
WOOLCUTT...WILLOW GROVE AND CHATHAM ARE NEAR THE PATH OF THIS
DANGEROUS THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3858 8420 3861 8422 3873 8423 3880 8418
      3877 8406 3879 8398 3878 8393 3876 8391
      3876 8392 3854 8412
TIME...MOT...LOC 2254Z 214DEG 42KT 3866 8415

$$
2 follow-up statements
098 
WWUS51 KILN 162301
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 PM EST TUE NOV 16 2010

KYC023-201-162330-
/O.CON.KILN.TO.W.0041.000000T0000Z-101116T2330Z/
BRACKEN KY-ROBERTSON KY-
601 PM EST TUE NOV 16 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EST FOR ROBERTSON
AND BRACKEN COUNTIES...

AT 557 PM EST...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
BERLIN...MOVING NORTHEAST AT 50 MPH. IN ADDITION TO THE TORNADO...
THIS STORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
AUGUSTA.

IN ADDITION...ROCK SPRINGS...AA HIGHWAY AT STATE ROUTE 19 AND STONEY
POINT ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3858 8420 3861 8422 3873 8423 3880 8418
      3877 8406 3879 8398 3878 8393 3876 8391
      3876 8392 3854 8412
TIME...MOT...LOC 2302Z 214DEG 42KT 3874 8408

$$
778 
WWUS51 KILN 162312
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
612 PM EST TUE NOV 16 2010

KYC023-201-162322-
/O.CAN.KILN.TO.W.0041.000000T0000Z-101116T2330Z/
BRACKEN KY-ROBERTSON KY-
612 PM EST TUE NOV 16 2010

...THE TORNADO WARNING FOR ROBERTSON AND BRACKEN COUNTIES HAS BEEN
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED.

GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3858 8420 3861 8422 3873 8423 3880 8418
      3877 8406 3879 8398 3878 8393 3876 8391
      3876 8392 3854 8412
TIME...MOT...LOC 2312Z 214DEG 42KT 3884 8399

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Nov 16, 3:42 PM EST, 2 hours 12 minutes earlier.

Area forecast discussion, Nov 16, 3:42 PM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
ISSUED BY NATIONAL WEATHER SERVICE CLEVELAND OH
342 PM EST TUE NOV 16 2010

.SYNOPSIS...
LOW PRESSURE IN THE LOWE OHIO VALLEY WILL QUICKLY MOVE NORTHEAST
ACROSS THE AREA THIS EVENING...EXITING TO THE EASTERN GREAT LAKES
REGION TONIGHT. WEAK HIGH PRESSURE WILL BRIEFLY BUILD INTO THE
REGION ON WEDNESDAY...FOLLOWED BY ANOTHER AREA OF LOW PRESSURE
ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
TRICKY TIMING FORECAST FOR THIS EVENING AND OVERNIGHT AS THE LOW
MOVES OVER THE REGION. RAIN CURRENTLY ACROSS MUCH OF THE AREA
HOWEVER DRIER AIR WRAPPED UP IN THE SYSTEM IS MOVING INTO THE AREA
FROM THE SOUTH. AS THE LOW MOVES THROUGH HOWEVER EXPECT RAIN TO
MOVE BACK IN ON THE BACK SIDE OF THE LOW. AIRMASS ALSO BECOMING
UNSTABLE WITH A LINE OF HEAVIER SHOWERS ALONG THE ASSOCIATED COLD
FRONT THROUGH EXTREME EASTERN KY. ISOLATED SHOWERS ALSO BREAKING
OUT IN THE DRIER AIR ACROSS CENTRAL KY. ONLY ONE LIGHTNING STRIKE
IN KY TO THIS POINT HOWEVER WILL INCLUDE A SLIGHT CHANCE OF
THUNDERSTORMS THIS EVENING SOUTH/SOUTHEAST. AFTER MIDNIGHT THE LOW
WILL MOVE ACROSS LAKE ERIE INTO SERN CANADA BY 12Z PULLING THE
DEEPEST MOISURE AND PRECIP EAST NORTHEAST WITH THE SYSTEM.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
FOLLOWED MAINLY THE NAM THROUGH THE SHORT TERM IN BRINGING DRIER
AIR INTO THE REGION WEDNESDAY WITH WEAK HIGH PRESSURE. NEXT SYSTEM
ON TRACK FOR LATE WEDNESDAY NIGHT AND THURSDAY. GFS AND NAM A BIT
DIFFERENT WITH THE MOISTURE AND HAVE CONTINUED TO SIDE WITH THE
DRIER NAM FOR NOW. EACH BRINGS IN RAIN AS LOW PRESSURE MOVES
THROUGH THE TN VALLEY HOWEVER GFS IS MUCH MORE AGRESSIVE. FOR NOW
WILL HOLD POPS TO THE CHC CATEGORY SOUTH AND SLIGHT CHANCE
FURTHER NORTH. HIGH PRESSURE BUILDS IN FOR THURSDAY NIGHT AND
FRIDAY. EXPECT CLEARING SKIES THURSDAY NIGHT AND PC FOR FRIDAY.
FAIR WX TO CONTINUE FRIDAY NIGHT. GUIDANCE LOOKS REASONABLE AND
WILL REMAIN GFS MOS GUIDANCE NUMBERS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL CONTINUE TO INFLUENCE THE AREA FRIDAY AND
FRIDAY NIGHT AS IT DROPS TO THE SOUTHEASTERN STATES. LOW PRESSURE
WILL MOVE EAST ACROSS THE NRN GREAT LAKES REGION FRIDAY NIGHT. A
WEAK COLD FRONT MAY DROP INTO THE AREA SATURDAY HOWEVER ONLY
LIMITED MOISTURE AND NO ENERGY WITH THE SYSTEM SO EXPECT DRY
CONDITIONS. NEXT CHANCE OF RAIN WILL COME MONDAY INTO TUESDAY.
MOISTURE WILL INCREASE ACROSS THE AREA MONDAY AND TUESDAY AHEAD OF
LOW PRESSURE MOVING THROUGH THE WESTERN LAKES WITH FLOW OUT OF
THE GULF OF MEXICO. A COLD FRONT ASSOCIATED WITH THE LOW WILL DROP
ACROSS THE REGION TUESDAY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
IFR CONDITIONS WITH RAIN AND STRATUS WILL LIFT NORTH ACROSS THE AREA
THIS AFTERNOON AND THIS EVENING. CANNOT RULE OUT THUNDER ACROSS
SOUTH CENTRAL AND SOUTHEAST OHIO BUT WILL NOT INCLUDE IT ANY OF THE
TAF FORECASTS FOR NOW. THE WIND WILL VEER TO THE SOUTHWEST AND WEST
AND BECOME GUSTY AS THE SURFACE LOW MOVES NORTHEAST. GUSTS TO 25
KNOTS AND LOCALLY HIGHER LIKELY FOR A WHILE LATER TONIGHT. THE LOWER
CLOUDS SHOULD LIFT FROM IFR TO MVFR AND EVENTUALLY VFR WEDNESDAY
MORNING AS DRIER AIR SWEEPS IN BEHIND THE SYSTEM.

OUTLOOK...MVFR CIGS/VSBYS MAY REDEVELOP LATER WEDNESDAY NIGHT INTO
THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CLE
NEAR TERM...CLE
SHORT TERM...CLE
LONG TERM...CLE
AVIATION...CLE
Hazardous weather outlook, Nov 16, 5:27 PM EST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
527 PM EST TUE NOV 16 2010

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-172230-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
527 PM EST TUE NOV 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

LOW PRESSURE OVER SOUTHERN OHIO WILL LIFT TO NEAR LAKE ERIE BY
LATE TONIGHT. AS THIS SYSTEM EXITS THE REGION...WEST WINDS WILL
INCREASE TO BETWEEN 25 AND 30 MPH LATER THIS EVENING AND
OVERNIGHT. OCCASIONAL GUSTS AS HIGH AS 40 TO 45 MPH ARE POSSIBLE.
WIND GUSTS ARE EXPECTED TO SUBSIDE BY SUNRISE. IF WIND GUSTS
BECOME STRONGER THAN FORECAST...THEN A WIND ADVISORY MAY BE NEEDED
LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 16, 5:22 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
522 PM EST TUE NOV 16 2010

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-170900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
522 PM EST TUE NOV 16 2010

...GUSTY WINDS EXPECTED THIS EVENING AND OVERNIGHT...

LOW PRESSURE OVER SOUTHERN OHIO WILL LIFT TO NEAR LAKE ERIE BY
LATE TONIGHT. AS THIS SYSTEM EXITS THE REGION...WEST WINDS WILL
INCREASE TO BETWEEN 25 AND 35 MPH LATER THIS EVENING AND
OVERNIGHT. OCCASIONAL GUSTS AS HIGH AS 40 TO 45 MPH ARE POSSIBLE.
WIND GUSTS ARE EXPECTED TO SUBSIDE BY SUNRISE.

PRECAUTIONS SHOULD BE TAKEN TO SECURE LOOSE ITEMS...AND MOTORISTS
SHOULD BE ALERT FOR SUDDEN GUSTY WINDS. IF WIND GUSTS BECOME
STRONGER THAN FORECAST...THEN A WIND ADVISORY MAY BE NEEDED LATER
THIS EVENING.
Special weather statement, Nov 16, 5:27 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
527 PM EST TUE NOV 16 2010

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-170900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
527 PM EST TUE NOV 16 2010

...GUSTY WINDS EXPECTED THIS EVENING AND OVERNIGHT...

LOW PRESSURE OVER SOUTHERN OHIO WILL LIFT TO NEAR LAKE ERIE BY
LATE TONIGHT. AS THIS SYSTEM EXITS THE REGION...WEST WINDS WILL
INCREASE TO BETWEEN 25 AND 30 MPH LATER THIS EVENING AND
OVERNIGHT. OCCASIONAL GUSTS AS HIGH AS 40 TO 45 MPH ARE POSSIBLE.
WIND GUSTS ARE EXPECTED TO SUBSIDE BY SUNRISE.

PRECAUTIONS SHOULD BE TAKEN TO SECURE LOOSE ITEMS...AND MOTORISTS
SHOULD BE ALERT FOR SUDDEN GUSTY WINDS. IF WIND GUSTS BECOME
STRONGER THAN FORECAST...THEN A WIND ADVISORY MAY BE NEEDED LATER
THIS EVENING.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 6:25 PM ESTWind AdvisoryILNBracken, Campbell, Grant, Kenton, Lewis, Mason and 3 more4 hr

Nearby

Tornado Warnings in Kentucky, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.